# SDR MWEA020006

- Difficulty date: January 4, 2002
- Submitted: January 4, 2002
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- Aircraft time: 43,980 hours, 34,048 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114273
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1010, RIGHT HAND SIDE FUSELAGE SKIN HAS A SMALL CRACK ORIGINATING FROM RIVET BETWEEN LONGERON 14 RIGHT AND 16 RIGHT.  CUT OUT CRACK.  FABRICATED AND INSTALLED REPAIR DOUBLER.
